# SDR SWAA2024050878109

- Difficulty date: April 22, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD THRESHOLD CORNER PIECE IS CRACKED.<[01] COMPLETED STEPS#6 AND#7;[02] ALL STEPS COMPLETED.
